Q:

Hello Dr. Shilpitha Shanthappa does Udiliv cause dizziness ? I feel sleepy after having it.



Dr. Shilpitha Shanthappa Dr. Neha D. Khodke kindly help

Yes aditi it causes dizziness and also nausea..

Okay 😒 Thanks !! I am not able to breathe properly today. Earlier also I had breathing problem during pregnancy, but it's really bad today. And my stomach is so hard that I am getting the feeling that it will burst. Is it normal in 9th month ?

Yes breathlessness and abdominal tightening are common.. drink more water to keep yourself hydrated.. and also rest for a while and do some breathing exercises- just like pranayaama


Suggestions offered by doctors on BabyChakra are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by BabyChakra is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.